# SDR UIEA2018022600281

- Difficulty date: February 22, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 93,014 hours, 17,767 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3964621
- Part serial: 793C
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PACK OFF INOP. R&R RT FLOW CONTROL VALVE. OPS CK GOOD IAW AMM 21-51-00.
